Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Mielnik's probability spaces and characterization of inner product spaces


Author: C. V. Stanojevic
Journal: Trans. Amer. Math. Soc. 183 (1973), 441-448
MSC: Primary 46C05
MathSciNet review: 0328562
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of inner product spaces is given in terms of Mielnik's probability function. The generalized parallelogram law is related to the functional equation $ f + f \circ g = 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46C05

Retrieve articles in all journals with MSC: 46C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0328562-1
PII: S 0002-9947(1973)0328562-1
Keywords: Inner product spaces, foundations of general quantum mechanics
Article copyright: © Copyright 1973 American Mathematical Society